RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2013, Volume 58, Issue 4, Pages 695–710 (Mi tvp4536)  

This article is cited in 4 scientific papers (total in 4 papers)

On moments of Pitman estimators: the case of fractional Brownian motion

A. A. Novikovab, N. E. Kordzahiyac, T. Linga

a University of Technology, Sydney
b Steklov Mathematical Institute of the Russian Academy of Sciences
c Macquarie University

Funding Agency Grant Number
Australian Research Council DP120102398


DOI: https://doi.org/10.4213/tvp4536

Full text: PDF file (303 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2014, 58:4, 601–614

Bibliographic databases:

Received: 01.10.2012

Citation: A. A. Novikov, N. E. Kordzahiya, T. Ling, “On moments of Pitman estimators: the case of fractional Brownian motion”, Teor. Veroyatnost. i Primenen., 58:4 (2013), 695–710; Theory Probab. Appl., 58:4 (2014), 601–614

Citation in format AMSBIB
\Bibitem{NovKorLin13}
\by A.~A.~Novikov, N.~E.~Kordzahiya, T.~Ling
\paper On moments of Pitman estimators: the case of fractional Brownian motion
\jour Teor. Veroyatnost. i Primenen.
\yr 2013
\vol 58
\issue 4
\pages 695--710
\mathnet{http://mi.mathnet.ru/tvp4536}
\crossref{https://doi.org/10.4213/tvp4536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3403018}
\elib{http://elibrary.ru/item.asp?id=21277126}
\transl
\jour Theory Probab. Appl.
\yr 2014
\vol 58
\issue 4
\pages 601--614
\crossref{https://doi.org/10.1137/S0040585X97986771}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000346703700005}
\elib{http://elibrary.ru/item.asp?id=24020838}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4536
  • https://doi.org/10.4213/tvp4536
  • http://mi.mathnet.ru/eng/tvp/v58/i4/p695

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Novikov, S. Alexander, N. E. Kordzahiya, T. Ling, “Pricing of asian-type and basket options via bounds”, Theory Probab. Appl., 61:1 (2017), 94–106  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. O. V. Chernoyarov, S. Dachian, Yu. A. Kutoyants, “On parameter estimation for cusp-type signals”, Ann. Inst. Stat. Math., 70:1 (2018), 39–62  crossref  mathscinet  zmath  isi
    3. N. E. Kordzakhia, Yu. A. Kutoyants, A. A. Novikov, L.-Y. Hin, “On limit distributions of estimators in irregular statistical models and a new representation of fractional Brownian motion”, Stat. Probab. Lett., 139 (2018), 141–151  crossref  mathscinet  zmath  isi
    4. K. Borovkov, Yu. Mishura, A. Novikov, M. Zhitlukhin, “New and refined bounds for expected maxima of fractional Brownian motion”, Stat. Probab. Lett., 137 (2018), 142–147  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:229
    Full text:60
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020